Currículum vitae y la lista de publicaciones de Dmitry Yakubovich


My Reasearchgate page


      Currículum vitae 2013:    pdf  






[44] Luciano Abadías, Glenier Bello-Burguet, Dmitry Yakubovich, Operator inequalities I. Models and ergodicity.

[43] M. Putinar, D. Yakubovich,  Spectral dissection of finite rank perturbations of normal operators, 
     Artículos aceptados: 



     Artículos publicados:


[42] Glenier Bello Burguet, Dmitry Yakubovich, Operator inequalities implying similarity to a contraction,
Complex Analysis and Operator Theory 13 (2019), no. 3, 1325–1360.

Preprint version:  arXiv:1711.05110

[41] Eva A. Gallardo-Gutiérrez, Dmitry Yakubovich, On generators of C0-semigroups of composition operators,
Israel J. Math. 229 (2019), no. 1, 487–500.

Preprint version:  arXiv:1708.02259


[40] Baranov, Anton D.; Yakubovich, Dmitry V., Completeness of rank one perturbations of normal operators with lacunary spectrum,
Journal of Spectral Theory. 8 (2018), no 1, , p. 1-32.

Preprint version:

[39] Michael A.Dritschel, Daniel Estévez, Dmitry Yakubovich,  Resolvent criteria for similarity to a normal operator with spectrum on a curve.
J. Math. Anal. Appls 463 (2018), no. 1, 345–364,

Preprint version:  arXiv:1704.08135  

[38] Dritschel, Michael A., Estévez, Daniel, Yakubovich, Dmitry, Traces of analytic uniform algebras on subvarieties and test collections,
J. London Math. Society (2) 95 (2017), 414-440.

Preprint version:  

[37] Dritschel, Michael A; Estévez, Daniel; Yakubovich, Dmitry; Tests for complete K-spectral sets.
J. Funct. Anal. 273 (2017), no. 3, 984–1019.


Preprint version:  arXiv:1510.08350

Pal, Avijit; Yakubovich, Dmitry V.; Infinite-dimensional features of matrices and pseudospectra.
J. Math. Anal. Appl. 447 (2017), no. 1, 109–127.


Preprint version:  


[35] Baranov, Anton D.; Yakubovich, Dmitry V., Completeness and spectral synthesis of nonselfadjoint one-dimensional perturbations of selfadjoint operators,
Advances of Mathematics. 302 (2016), 740-798.
Preprint version:   


[34] Baranov, Anton D.; Yakubovich, Dmitry V. One-dimensional perturbations of unbounded selfadjoint operators with empty spectrum.
J. Math. Anal. Appl. 424 (2015), no. 2, 1404–1424.
Preprint version:

S. Chavan, D. Yakubovich, Spherical Tuples of Hilbert Space Operators,
Indiana University Math. J., 64 (2015), No. 2, 577-612.
Preprint version:

[32] Ara, Pere; Lledó, Fernando; Yakubovich, Dmitry V. Følner sequences in operator theory and operator algebras.
Operator theory, operator algebras and applications, 1–24, Oper. Theory Adv. Appl., 242, Birkhäuser/Springer, Basel, 2014.
Preprint version:

[31] Anton Baranov, Yurii Belov, Alexander Borichev, D. Yakubovich. Recent developments in spectral synthesis for exponential systems
and for non-self-adjoint operators. Recent trends in analysis, 17–34, Theta Ser. Adv. Math., 16, Theta, Bucharest, 2013.
Preprint version:    arXiv:1212.6014

[30] Estévez, Daniel; Yakubovich, Dmitry V. Decay rate estimations for linear quadratic optimal regulators.
Linear Algebra Appl. 439 (2013), no. 11, 3332–3358.
Preprint version:


[29] Fernando Lledó, Dmitry Yakubovich, "Følner sequences and finite operators",

J. Math. Anal. Appl. 403 (2013), no. 2, 464–476.

Preprint version:



[28] José E. Galé, Pedro J. Miana, Dmitry Yakubovich, "H  functional calculus and models of Nagy-Foiaş type for sectorial operators",

Mathematische Annalen, 351, No. 3 (2011), 733-760, DOI: 10.1007/s00208-010-0614-3

Preprint version:


[27] Dmitry Yakubovich, "Vector semi-Fredholm Toeplitz operators and mean winding numbers",

Nagoya Mathematical J. 195 (2009), 57 -- 75.


[26] Guillermo López, Domingo Pestana, José Manuel Rodríguez, Dmitry Yakubovich,
"Computation of conformal representations of compact Riemann surfaces",

Mathematics of Computation 79, No 269, (2010), 365–381.

Preprint version:

[25] Tuomas Hytönen, José Luis Torrea, Dmitry Yakubovich,

The Littlewood – Paley-Rubio de Francia property of a Banach space for the case of equal intervals  

Proc. of the Royal Society of Edinburgh Section A (Mathematics) Vol. 139, 819 - 832 (2009).

Preprint version:


[24] Dmitry Yakubovich, "Nagy - Foiaş type functional models of nondissipative operators in parabolic domains",

Journal of Operator Theory 60 no. 1 (2008), 3—28.

Preprint version:


[23] Dmitry Yakubovich, “Real separated algebraic curves, quadrature domains, Ahlfors type

functions and Operator Theory”, J. Funct. Anal. 236 no 1 (2006), 25-58.

Preprint version:


[22] José Manuel Rodríguez,  Dmitry Yakubovich,

“A Kolmogorov-Szegö-Krein type condition for weighted Sobolev spaces”,

Indiana University Mathematics Journal,  Vol. 54  no. 2  (2005), p. 575 – 598.


[21] Dmitry Yakubovich,

A linearly similar model of Sz.-Nagy -- Foias type in a domain”,

St. Petersburg Math. J. Vol 15 No. 2 (2004) , p. 289 - 321.   pdf

(distinguido con mención "Featured review" en Math. Reviews)


[20] Dmitry Yakubovich, “A note on hyponormal operators, associated with quadrature domains”, 

Operator theory, advances and applications, vol. 123 (2001),  p. 513 -  525.


[19] Venancio Álvarez, José M. Rodríguez, Dmitry Yakubovich,

“Estimates for nonlinear harmonic ``measures'' on trees”, Michigan Math. J. vol. 49 (2001), p.  47-64.

[18] Yakubovich, V. A.,  Yakubovich, D. V., 
A local analogue of the Popov frequency criterion for the absolute stability of a nonlinear system”,  
Dokl. Akad. Nauk, vol.  371 no.  4 (2000), p.  462—465. 
[17] Yakubovich, Dmitry V., “Subnormal operators of finite type. II. Structure theorems”, 
Rev. Mat. Iberoamericana, vol.  14 no.  3 (1998), p.  623—681. 

(distinguido con mención "Featured review" en Math. Reviews)

[16] Yakubovich, Dmitry V., “Subnormal operators of finite type. I. 
Xia's model and real algebraic curves in ${\bf C}\sp 2$”,  
Rev. Mat. Iberoamericana, vol.  14 no.  1 (1998), p.  95—115. 
[15] Verduyn Lunel, Sjoerd M., Yakubovich, Dmitry V., 
A functional model approach to linear neutral functional-differential equations”, 
Integral Equations Operator Theory, vol. 27 no.  3 (1997), p.  347—378. 
[14] Yakubovich, D. V., “Dual piecewise analytic bundle shift models of linear operators”, 
J. Funct. Anal., vol.  136 no. 2 (1996), p. 294—330. 

(distinguido con mención "Featured review" en Math. Reviews)

[13] Yakubovich, D. V., 
Local spectral multiplicity of a linear operator with respect to measure”, 
Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) vol.  222 (1995), 
Issled. po Linein. Oper. i Teor. Funktsii. 23,  p.  293--306, 311, 
transl. in J.Math. Sci. 87, 3971-3979 (1997)    pdf 
[12] Yakubovich, D. V., “Dual analytic models of seminormal operators”, 
Integral Equations Operator Theory, vol.  23 no.  3 (1995), p.  353—371. 
[11] Yakubovich, D. V., “Spectral multiplicity of Toeplitz operators with smooth symbols”,  
Amer. J. Math., vol. 115 no.  6 (1993), p.  1335—1346. 
[10] Yakubovich, Dmitry V.,  Spectral properties 
of smooth perturbations of normal operators with planar Lebesgue spectrum”, 
Indiana Univ. Math. J., vol.  42 no.  1 (1993), p.  55—83. 
[9] Yakubovich, D. V., 
On the spectral theory of Toeplitz operators with a smooth symbol”, 
Algebra i Analiz vol.  3, no.  4 (1991), p.  208—226. 
Transl. in St. Petersburg Math. J. 
[8] Vol’berg, A. L., Peller, V. V., Yakubovich, D. V., 
A brief excursion into the theory of hyponormal operators”,  
Algebra i Analiz, vol.  2 no.  2 (1990), p.  1—38. 
Transl. in Leningrad Math. J. 
[7] Yakubovich, D. V., “Invariant subspaces of the operator of multiplication by z  in the space E p 
in a multiply connected domain”, 
Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI),  vol.  178 (1989), 
p.  166-183, 186—187; transl. in J. of Soviet Mathematics 61 no. 2, 2046 – 2056 (1992)
[6] Yakubovich, D. V., 
Riemann surface models of Toeplitz operators”, 
Oper. Theory Adv. Appl., vol.  42 (1989), p. 305—415. 
[5] Yakubovich, D. V., 
Multiplication operators on special Riemann surfaces 
as models of rational Toeplitz operators”, 
Dokl. Akad. Nauk SSSR, vol.  302 no. 5 (1988), p.  1068—1072. 
[4] Yakubovich, D. V., 
Linearly similar models of the Toeplitz operator”,  
Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), vol. 157 (1987), p.  113--123, 181, 
transl. in J. of Soviet Mathematics 44 no. 8, 826 - 833 (1989)
[3] Yakubovich, D. V., 
Invariant subspaces of weighted shift operators”, 
Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) vol.  141 (1985), 
p.  100—143, 189-190. 
transl. in J. of Soviet Mathematics 37 no. 5, 1323 – 1346 (1987)
[2] Yakubovich, D. V., 
An algorithm for completing a rectangular polynomial matrix into a square matrix 
with a given determinant”, 
Kibernet. i Vychisl. Tekhn. Vol.  62 (1984), p.  85-89, 120. 
[1] Yakubovich, D. V., 
Conditions for unicellularity of weighted shift operators”,  
Dokl. Akad. Nauk SSSR, vol.  278 no.  4 (1984), p.  821—824. 

transl. in Soviet Math. Doklady 30 no. 2, 494 -  497 (1984)